DOI 10.1001/archotol.129.12.1331
Reversible anosmia after amikacin therapy.
Аннотация
Olfactory disorders are among the rare adverse effects of antibiotic therapy. To date, olfactory losses or distortions have been reported after the use of doxycycline, amoxicillin, clarithromycin, roxithromycin, kanamycin sulfate, and streptomycin sulfate. We describe what we believe to be the first case of transient anosmia associated with the use of intravenous amikacin sulfate. The appearance of the disorder and its subsequent resolution were demonstrated by psychometric testing as well as by chemosensory evoked potentials. Based on the well-documented temporal course of the anosmia, there is a probable causal correlation between the administration of amikacin and the appearance of the olfactory disturbance. However, the exact pathogenesis of the anosmia is still a matter of conjecture.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.